MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS HC300 IOHV2 HEAD FLEX COIL; MAGNETIC RESONANCE IMAGING COIL

IMRIS - DEERFIELD IMAGING, INC IMRIS HC300 IOHV2 HEAD FLEX COIL; MAGNETIC RESONANCE IMAGING COIL
Model Number HC300
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019, a healthy volunteer underwent scanning and experienced heat from the flex coil.There was no harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
The volunteer was prone in a modified superman position.The imris flex coils were used and positioned on the volunteer's sides; one on the left with the coil cable going up and then down toward the feet.The other flex coil was on the right side of the volunteer in the same position.The flex coils were padded between the volunteer with a towel and wrapped with a flex wrap around the bed, body, and coils to hold them secured.Scanning was approximately forty-five minutes and round the forty-minute mark, the volunteer felt the left side coil become warmer.At the start of the next scan, the feeling became intense with heat and unbearable.The volunteer informed the staff of the discomfort and the scan was stopped.The mri and unrolled tape was removed and there were no red marks of heat or burn visible on the volunteer's skin.The customer did not return the coil(s) in question and continued to use them.The coils were tested previously by the manufacturer during preventive maintenance and were found to be performing within specification.In addition, the coils undergo daily qa testing by an or staff prior to any patient procedure.The particular serial numbers of the coils involved were not identified by the customer.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.

Brand Name
IMRIS HC300 IOHV2 HEAD FLEX COIL
Common Device Name
MAGNETIC RESONANCE IMAGING COIL
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13441387
Report Number3010326005-2019-00029
Device Sequence Number11842628
Product Code MOS
UDI-Device Identifier00857534006233
UDI-Public00857534006233
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K103506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC300
Device Catalogue Number110833-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown